# SDR FDEA201603180945

- Difficulty date: March 18, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 43,041 hours, 38,914 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5377473120100
- Condition: Corroded
- Location: Fdea201603170944
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA AT FRAME 18 & 19, & -Y450 SEAT TRACK HAS CORROSION.  REMOVED CORROSION FOUND TO BE WITHIN LIMITS.  TREATED ALODINED, PRIMED & PAINTED IAW SRM 53-10-16 FIG 102.  REMOVED CORROSION AT SEAT TRACK FLANGE FRAME 18, FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR PARTS, TREATED, ALODINED & TOP COATED, INSTALLED IAW SRM 53-10-16 PAGE 236 FIG 206.  REPAIR IS A CAT A MAJOR REPAIR.
